# SDR SIMA20230905002

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000148
- Aircraft time: 34,683 hours, 22,701 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 900005811
- Part serial: MAR200150
- Condition: Vibration
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL EXTREME VIBRATION HIGH SPEED TAKEOFF ROLL AND CLIMB OUT-C/A-RAR NOSE WHEEL TIRE ASSY IAW ENVOY W/C 32-49-01-000-801.
